A flexible error estimate for the application of centre manifold theory

Li, Zhenquan and Roberts, A. J. (2007) A flexible error estimate for the application of centre manifold theory. Global Journal of Pure and Applied Mathematics, 3 (3). pp. 241-249. ISSN 0973-1768

[img]
Preview
PDF (Submitted Version)
Li_Roberts_GJPAM_2007a_SV.pdf

Download (160Kb)

Abstract

In applications of centre manifold theory we need more flexible error estimates than that provided by, for example, the Approximation Theorem 3 by Carr [4, 6]. Here we extend the theory to cover the case where the order of approximation in parameters and that in dynamical variables may be completely different. This allows, for example, the effective evaluation of low-dimensional dynamical models at finite parameter values.


Statistics for USQ ePrint 7527
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Submitted Version made accessible, and also available at http://arxiv.org/abs/math.DS/0002138
Depositing User: ePrints Administrator
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 20 Apr 2010 12:32
Last Modified: 02 Jul 2013 23:48
Uncontrolled Keywords: error; estimation theory; approximation theory; functional analysis; polynomials; centre manifold; error estimate
Fields of Research (FOR2008): 01 Mathematical Sciences > 0101 Pure Mathematics > 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
09 Engineering > 0915 Interdisciplinary Engineering > 091501 Computational Fluid Dynamics
01 Mathematical Sciences > 0101 Pure Mathematics > 010199 Pure Mathematics not elsewhere classified
Socio-Economic Objective (SEO2008): E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
URI: http://eprints.usq.edu.au/id/eprint/7527

Actions (login required)

View Item Archive Repository Staff Only